MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0910-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA_0910-12T; INSTRUMENT, BIOPSY
Model Number EVIVA_0910-12T
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: the stereotactic breast biopsy device did not pass the initial set-up check.After the breast biopsy device was attached to biopsy machine and set-up as stated by manufacture guidelines a test fire was done.The biopsy device did not pass test fire stage.This device was removed from the area, and a new biopsy device was opened.The biopsy device did not come in contact with the patient.Eviva stereotactic guided breast biopsy petite system.Lot-e25g02rj, exp 2027-07-02.

Brand Name
EVIVA_0910-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
445 simarano drive
marlborough MA 01752
MDR Report Key24290722
Report Number24290722
Device Sequence Number9435805
Product Code KNW
UDI-Device Identifier15420045504943
UDI-Public(01)15420045504943
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_0910-12T
Device Catalogue NumberEVIVA_0910-12T
Device Lot NumberE25G02RJ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight75 KG
Date Report Sent to FDA02/04/2026